# SDR ASAA2019031428651

- Difficulty date: March 14, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 44,228 hours, 13,145 cycles
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Heat Exchanger
- Part number: 453328039
- Part serial: YB029009
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 39,503 hours, 12,985 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING IDLE PWR RUN, FOUND NR 2 ENG MAIN OIL/FUEL HEAT EXCHANGER PAD DRAIN LEAKING AT A RATE OF 8 DROPS PER MIN. (LEAKING FUEL). GROUNDED - YES. REMOVED & REPLACED OIL/FUEL HEAT EXCHANGER REF AMM 73-11-04. LEAK CHECKED GOOD.
